# SDR AU000419

- Difficulty date: May 29, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Seal
- Part number: LW13388
- Condition: Failed
- Location: Engine
- Part time: 260 cycles
- Component: Engine, Lyc
- Stage of operation: LD
- How discovered: V
- Nature of condition: E, K
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT ENGINE OIL FILTER ADAPTER PLATE SEAL PROTRUDING FROM PLATE.  SEAL APPEARED TO BE SEVERED.  ENGINE NEEDED 9 LITRES OF OIL.
